skin-hair-icon
Pimples on face
Hi , I have used betamil gm for 2 years and its completely destroy my skin.i stopped this for more than 3years but still my face is full of red small pimples coming and cystic pimples also. can anyone tell that it wi go away.and which products i can use on my skin.please suggest a facewash or cleanser also for my skin.i cant even use dove soap on my face
38 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No...contains steroid.. very dangerous... alternate safe cream available...do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello TSDF has its limitation of treatment but can be treated You need to share more details and photographs for better clarity of your condition though
Next Steps
Consult via practo to get proper assessment and treatment
Health Tips
- Do not self treat - say no DIY
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.